# SDR NACA2018071800012

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK IN AFT CABIN AT BS1006, RBL 24.75. CORROSION ASSESSED ON SEAT TRACK IN AFT CABIN AT STA 1006 RBL 24.75 FOUND BEYOND LIMITS AS PER SRM, CH 53-00-02 REV 116. SEAT TRACK REPLACED IAW SRM CH 51-10-02 REV 116. HOLES DRILLED IAW SRM CH 51-10-02 REV 116. HOLES COUNTERSUNK IAW SRM CH 51-40-08 REV 116.
